Alexander H. Barnett
Associate Professor of MathematicsAdjunct Associate Professor of Physics and Astronomy
A H Barnett and A Hassell, “Fast computation of high frequency Dirichlet eigenmodes via the spectral flow of the interior Neumann-to-Dirichlet map,” in press, Communications on Pure and Applied Mathematics (2012)
A H Barnett and A Hassell, “Boundary quasi-orthogonality and sharp inclusion bounds for large Dirichlet eigenvalues,” SIAM Journal on Numerical Analysis 49, 1046-1063 (2011).
A H Barnett and L Greengard, “A new integral representation for quasi-periodic scattering problems in two dimensions,” BIT Numerical Mathematics 51, 67-90 (2011).
L Polansky, A H Barnett, and M Winter, “A few more words about James Tenney: dissonant counterpoint and statistical feedback,” Journal of Mathematics and Music 5:2, 63-82 (2011)
A H Barnett and T Betcke, “Stability and convergence of the method of fundamental solutions for Helmholtz problems on analytic domains,” Journal of Computational Physics 227:14 (2008) 7003-7026.
A H Barnett and T Betcke, “Quantum Mushroom Billiards,” CHAOS 17:4 (2007) 043123.
A H Barnett, “Asymptotic Rate of Quantum Ergodicity in Chaotic Euclidean Billiards,” Communications on Pure and Applied Mathematics 59:10 (2006) 1457-1488.
Works in Progress
Fast algorithms for scattering from three-dimensional periodic structures, with A Gillman, Z Gimbutas and L Greengard. Efficient computation of high-lying Dirichlet and Neumann eigenvalues, with A Hassell.